Alert archive / Connecticut / Special Weather Statements in 2021

Special Weather Statement, NWS New York, NY

June 4, 2021

NWS New York, NY issued this special weather statement at Jun 4, 2021, 5:51 PM EDT. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2021, 5:51 PM EDT (21:51 UTC)
Expired
Jun 4, 2021, 6:30 PM EDT
In force
39 min
Issued by
NWS New York, NY

The radar

The Brookhaven radar (KOKX), 98 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2021-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2021-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
233 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

602 
WWUS81 KOKX 042151
SPSOKX

Special Weather Statement
National Weather Service New York NY
551 PM EDT Fri Jun 4 2021

CTZ007-008-042230-
Northern New London-Northern Middlesex-
551 PM EDT Fri Jun 4 2021

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW LONDON AND NORTHERN 
MIDDLESEX COUNTIES...

At 550 PM EDT, strong thunderstorms were located over Marlborough, 
or near Glastonbury, moving southeast at 10 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Jewett City, Middletown, Norwich, Colchester, East Hampton, Salem,
Cromwell, Griswold, Portland, East Haddam, Haddam, Lebanon, Preston,
Lisbon and Sprague.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4148 7179 4151 7257 4164 7264 4165 7250
      4158 7247 4160 7241 4159 7239 4160 7238
      4161 7233 4164 7233 4167 7227 4169 7227
      4171 7224 4166 7216 4166 7212 4163 7196
      4164 7179
TIME...MOT...LOC 2150Z 314DEG 9KT 4164 7250 

$$

MW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Jun 4, 3:58 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 4, 3:58 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service New York NY
358 PM EDT Fri Jun 4 2021

.SYNOPSIS...
An approaching low pressure trough will pass through by
midnight. High pressure will then build to the west this
weekend. A hot air mass will continue to build in for the first
half of next week, followed by a cold frontal passage Wednesday
night into Thursday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Severe tstm watch 236 in effect for the NYC metropolitan area
til 8 PM. Cluster of storms with an approaching trough entering
the area attm, along with additional convection developing along
the sea breeze over the lower boroughs of NYC and along the
north shore of Long Island. Stronger storms could produce
isolated instances of damaging wind as well as brief heavy
rainfall of 1 to 2 inches in a short period of time.

A marginal svr risk extends a little farther east of the watch
area into SW/central portions of southern CT and Long Island
where SPC mesoanalysis shows MLCAPE 500-1000 J/kg and little to
no MLCIN, so storms may have to be watched as they continue
farther east into CT. At any rate, it appears most convection
should weaken fairly quickly going into this evening with loss
of sfc based instability, and skies should clear out .

Lows tonight will be mostly in the 60s, with some mid/upper 50s
possible in the valleys well NW of NYC and in the Long Island
Pine Barrens.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
It now appears that temps on Sat will be warmer than previously
forecast, as sfc high pressure builds from the west, heights
rise aloft, and H8 temps warm to +18C.This supports high temps
in the mid 90s in the urban corridor of NE NJ and lower 90s in
most areas away from the coast, where high temps should still
reach the upper 70s to mid 80s. Max heat index values on Sat
should reach 95 in the urban corridor of NE NJ, with lower 90s
elsewhere in the lower elevations from NYC north/west.

Low temps Sat night should range from the lower 70s in/around
NYC to the 60s most elsewhere. With dewpoints in the lower 60s,
nighttime conditions should not be as uncomfortable as with
typical summer heat.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
The main story during this long term period will be the hot and
somewhat humid conditions Sunday through Wednesday as a Bermuda
high sets up and remains over the western Atlantic. A frontal
boundary will remain to our north and will very slowly approach
during the week.

With high pressure centered to the east, a southwesterly flow
will set up across the region. This will pump in heat and
humidity. Heights aloft will build and 850 hPa temperatures will
rise to 16 to 19 C. These conditions will allow max temperatures
to climb into the upper 80s and 90s Sunday through Tuesday.
Closer to the coast, A southerly wind component will keep Long
Island and most of CT cooler than the rest of the area. With dew
points in the lower 60s, we should fall short of heat advisory
headlines as heat index values remain below 95.

Temperatures drop slightly for Wednesday, but more so for Thursday
as the cold front moves through.

Mainly dry conditions are expected on Sunday and Monday, however a
few diurnally driven storms will be possible Monday afternoon across
the far western portions of the CWA. A slightly better chance of
showers and thunderstorms come on Tuesday, and eventually the better
chance of storms on Wednesday just ahead of the cold front.

Another chance of showers will be possible on Friday as a shortwave
approaches from the west.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A weak through of low pressure remains in the vicinity through
tonight.

Primarily VFR this afternoon and tonight outside of KISP and
KGON. TSRA with MVFR/IFR conds move through this afternoon to
early evening.

Outside of thunderstorms, winds mainly SW around 10 kt this
afternoon, becoming lighter tonight.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Amendments for timing and flight categories possible this
afternoon to early evening for TSTMs passing through/nearby.

.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.Saturday through Sunday...VFR.
.Monday through Wednesday...Mostly VFR with a chance of MVFR in
showers and TSTMs each day.

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

&&

.MARINE...
SCA for hazardous seas remains in effect E of Fire Island Inlet
into this evening. Seas there should subside somewhat later
tonight, and with high pressure just south of the waters, winds
and seas should then remain below SCA criteria through Wed.

&&

.HYDROLOGY...
QPF with showers/tstms ranges from 1/2 to 1 inch for NYC and
parts of the lower Hudson Valley up into SW CT, with lesser amts
across eastern Long Island and SE CT. Isolated higher amts of
1-2 inches are possible. Minor urban/poor drainage flooding
appears likely, and isolated flash flooding may be possible

&&

.TIDES/COASTAL FLOODING...
There is a high risk of rip currents at the ocean beaches today
and Saturday.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Air Quality Alert from 10 AM to 10 PM EDT Saturday for
     CTZ009>012.
NY...High Rip Current Risk until 9 PM EDT this evening for NYZ075-
     080-081-178-179.
NJ...Air Quality Alert from 10 AM to 10 PM EDT Sunday for NJZ004-
     006-103>108.
MARINE...Small Craft Advisory until 11 PM EDT this evening for ANZ350.
     Small Craft Advisory until 8 PM EDT this evening for ANZ353.

&&

SYNOPSIS...BC/BG
NEAR TERM...BG
SHORT TERM...BG
LONG TERM...BC
AVIATION...JC
MARINE...BC/BG
HYDROLOGY...BC/BG
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 4, 3:28 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
328 PM EDT Fri Jun 4 2021

ANZ335-338-355-CTZ005-009-NJZ002-004-006-103>108-NYZ069>074-176-177-
051930-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
Northern Fairfield-Southern Fairfield-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northern Queens-Northern Nassau-
328 PM EDT Fri Jun 4 2021

...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut, northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ345-353-CTZ006>008-010-NYZ067-068-078-051930-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Orange-Putnam-Northwest Suffolk-
328 PM EDT Fri Jun 4 2021

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut and southeast New York.

.DAY ONE...This afternoon and tonight.

A few thunderstorms this evening may produce gusty winds approaching
severe limits.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ075-178-179-051930-
Kings (Brooklyn)-Southern Queens-Southern Nassau-
328 PM EDT Fri Jun 4 2021

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-051930-
Southwest Suffolk-
328 PM EDT Fri Jun 4 2021

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

A few thunderstorms this evening may produce gusty winds approaching
severe limits.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-340-350-CTZ011-012-NYZ079-051930-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
Moriches Inlet NY to Montauk Point NY out 20 nm-Southern Middlesex-
Southern New London-Northeast Suffolk-
328 PM EDT Fri Jun 4 2021

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut and southeast New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ081-051930-
Southeast Suffolk-
328 PM EDT Fri Jun 4 2021

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Jun 4, 5:03 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service New York NY
503 PM EDT Fri Jun 4 2021

NYZ078-080-177-179-042145-
Southwest Suffolk-Northwest Suffolk-Northern Nassau-Southern Nassau-
503 PM EDT Fri Jun 4 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUFFOLK AND
EASTERN NASSAU COUNTIES...

At 503 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Oyster Bay to Farmingdale to near Jones
Beach. Movement was east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Islip, Brentwood, Levittown, Commack, Huntington Station, Centereach,
Deer Park, Lindenhurst, Plainview, Medford, Massapequa, Hauppauge,
Ronkonkoma, Syosset and Huntington.

This includes the following New York State COVID tent sites
Jones Beach...
and SUNY Stony Brook.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4071 7353 4090 7364 4092 7357 4093 7352
      4094 7350 4095 7346 4094 7342 4097 7340
      4094 7334 4095 7329 4092 7322 4093 7317
      4098 7317 4099 7311 4098 7297 4072 7286
      4061 7325 4058 7352
TIME...MOT...LOC 2103Z 253DEG 22KT 4086 7352 4074 7345 4058 7344

MW
Local storm report, Jun 4, 5:06 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
506 PM EDT FRI JUN 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             ASTORIA                 40.78N 73.91W
06/04/2021  M1.50 INCH       QUEENS             NY   PUBLIC

            PING PONG BALL SIZED REPORTED.

&&
Local storm report, Jun 4, 5:12 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
512 PM EDT FRI JUN 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND DMG     MIDTOWN MANHATTAN       40.77N 73.97W
06/04/2021                   NEW YORK           NY   PUBLIC

            TREE DOWN AT THE INTERSECTION OF 9TH AVE.
            AND 45TH ST.

&&
Local storm report, Jun 4, 5:28 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
528 PM EDT FRI JUN 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             SCOTCH PLAINS           40.63N 74.37W
06/04/2021  M1.25 INCH       UNION              NJ   PUBLIC

            HALF-DOLLAR SIZED HAIL REPORTED.

&&
Local storm report, Jun 4, 5:35 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
535 PM EDT FRI JUN 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     2 W CROWN HEIGHTS       40.67N 73.98W
06/04/2021                   KINGS              NY   PUBLIC

            LARGE BRANCHES DOWNED. 60-70 MPH WINDS
            ESTIMATED.

&&
Special weather statement, Jun 4, 5:51 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service New York NY
551 PM EDT Fri Jun 4 2021

CTZ007-008-042230-
Northern New London-Northern Middlesex-
551 PM EDT Fri Jun 4 2021

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW LONDON AND NORTHERN
MIDDLESEX COUNTIES...

At 550 PM EDT, strong thunderstorms were located over Marlborough,
or near Glastonbury, moving southeast at 10 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Jewett City, Middletown, Norwich, Colchester, East Hampton, Salem,
Cromwell, Griswold, Portland, East Haddam, Haddam, Lebanon, Preston,
Lisbon and Sprague.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4148 7179 4151 7257 4164 7264 4165 7250
      4158 7247 4160 7241 4159 7239 4160 7238
      4161 7233 4164 7233 4167 7227 4169 7227
      4171 7224 4166 7216 4166 7212 4163 7196
      4164 7179
TIME...MOT...LOC 2150Z 314DEG 9KT 4164 7250

MW

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:48 PM EDTSpecial Weather StatementOKXRockland42 min
Jun 4, 3:24 PM EDTSpecial Marine WarningOKX96 min
Jun 4, 3:28 PM EDTSpecial Weather StatementOKXRockland, Westchester47 min
Jun 4, 3:32 PM EDTAreal Flood AdvisoryOKXOrange, Rockland, Westchester97 min
Jun 4, 3:43 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more47 min
Jun 4, 3:52 PM EDTSpecial Marine WarningOKX85 min
Jun 4, 3:55 PM EDTAreal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more95 min
Jun 4, 4:19 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, Queens, Suffolk, Westchester41 min
Jun 4, 4:29 PM EDTSpecial Marine WarningOKX61 min
Jun 4, 4:30 PM EDTAreal Flood AdvisoryOKXNassau, Suffolk90 min
Jun 4, 5:03 PM EDTSpecial Weather StatementOKXNassau42 min
Jun 4, 7:51 PM EDTSmall Craft AdvisoryOKX2 hr
Jun 4, 3:10 PM EDTSevere Thunderstorm WarningOKXBergen, Essex, Hudson, Passaic, Union50 min
Jun 4, 3:11 PM EDTAreal Flood AdvisoryOKXBergen, Passaic94 min
Jun 4, 3:24 PM EDTAreal Flood AdvisoryOKXBergen, Essex, Hudson, Passaic, Union111 min
Jun 4, 4:54 PM EDTSpecial Weather StatementOKX66 min
Jun 4, 6:00 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region45 min
Jun 4, 6:28 PM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region63 min
Jun 4, 6:43 PM EDTSpecial Weather StatementOKX47 min

Nearby

Special Weather Statements in Connecticut, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.